# SDR 2002UALA01790

- Difficulty date: November 27, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 47,217 hours, 7,723 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MR29157
- Part serial: K0380AB
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  DIVERTED TO JFK.  NR 2 ENGINE PUMP FAILURE.  REPLACED PUMP AND APPLICABLE FILTERS.
